Just want to get a count on our Tysabri Users! I know we have a handful now. Having a list of those using it or w/past experiences will be good reminders for all of us as we continue to grow and learn and make decisions.
So who? How many infusions you up to now? How you feeling?
Count me as one... :) Just the one infusion so far, 2 wks ago. No major change in symptoms. The bugs are crawling up and down my back again, and the buzzing in my pelvis is back again....they seemed to back off after the first infusion. Still having pain in my hip joint off and on.
Now just found out I have a UTI - haven't had one in 20 or 25 yrs. Is it related to the Tysabri or just dumb luck?? I guess we will find out as time goes by... :) The weird thing is that I had none of the usual symptoms. No burning or pain or pressure. Just a couple of vague things for a week or so...one of the girls at work made me get it checked, lol. Today I started with the pain in my flank and feel like **** - well, kind of in a different way than usual, lol. Antibiotics started yesterday, so hopefully in a couple of days it will be better. I got some of the test strips at the drug store to keep on hand, since I can't go by normal symptoms anymore it seems....
Can't wait to hear who else is on Tysabri or who has tried it and stopped...and find out what made them stop......
My friend on Tysabri that you spoke to always got frequent UTI's while on Tysabri, She went off the Tysabri six weeks ago since she was getting alot of new lesions on her spine and wanted to try LDN.
Now that she is off the Tysabri, she is having pain for the first time with MS. She is not getting very good effects from the LDN and may end up back on Tysabri.
Thanks for the update on your friend - please tell her she remains in my prayers. I'm so sorry to hear that she is having pain now that she is off Tysabri. I wonder if that means my pain may actually decrease once I'm on it for a while? That would be nice....
I'm kind of associating the UTI with the Tysabri at this point, but I'm going to wait and see how things go over the next few infusions. But there's really no other reason for me to get one, cause I don't have a problem with retention or anything. If I'm starting with stuff only 2 weeks into this game, it may be a long, rough ride.... :)
I will have my second infusion tomorrow....I am in the Stratify 2 Study, but do not have the results of my JC virus yet. Also, my neuro monitors the CD4 Tcells. He told me that no one has ever gotten PML unless their CD4 TCells have drop below 400.....so he monitors them too. (just a simple blood test)
and diid you all feel worse then better at your beginning?
thanks dasiy-g... do you happen to know if the CD4-T is separat or inculde on the CBC(lymphocyte) panel?
I have 5 infusions now. Each month that comes I am feeling worse and worse. SOme of my 3 month labs are a little off and wonder if these are the cause. I will do a couple more and have another followup then decide if it is worth this
I am positive for JCv.
thanks for findinng this Shell.
I took 12 infusions from 2/10 - 1/11. I had no flairs during the time I took it. Disability is very mildly increased. I felt best in weeks 2-3 while on it, to the point that I forgot I had MS sometimes. My neuro thought I should take at least a 3 month break to lessen the chance for getting PML. Also, until I know my JC status, I don't want to take it.
The CD4 test is a separate blood test from the CBC.
I know I have only had one infusion, but I have been in an exacerbation for about two weeks now.....I am told that most people feel better right after an infusion, and then have increased symptoms right before the next infusion is due.
AMO....do you mean that in the last 5 months you have not felt any better, and actually have felt worse? have you talk to your neuro about this?
I am one of the older posters, and I am still on Tysabri. I just had #32. I had the JC virus test but still haven't gotten my results. Overall, my neuro and I both feel that Tysabri has helped slow down the parade of symptoms I was having, and that I'd be alot worse off right now if I wasn't on it. Feel free to PM me if you have any questions. .... :-)
I'm on my third treatment and there is no way anyone could have convinced me to do this w/out my JC test results. This is scary stuff!!!
For anyone just about to start, the treatments are simple. The only bit of discomfort was mild burning from the saline when the infusion started. I did doze while getting it - made me sleepy. But almost everything does! Take an iPod or something. The time goes quickly. So I recommend having someone take you so you don't have to drive home.
I didn't feel nauseous the first 2 infusions but certainly did last night (day of). No dinner, just some camomile tea that helped. I was just tired today but not nauseous until late afternoon. I forced myself to have a small salad since I hadn't eaten since yesterday afternoon. Ok, but back to the camomile tea!
I have seen no change, but as my main problems are cognitive,so that is harder to measure. My tingling and irritating sensations certainly aren't better! I hope my fatigue is from the MS and not the Tysabri - or do it? Since I don't want to continue the TY if it stays this way.
I'll watch more carefully for week 2 and 3 now. Good tip!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.